# SDR CALA2025030702633

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N37556
- Make and model: Boeing 737-9
- Aircraft serial: 67579
- Aircraft time: 6,936 hours, 2,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A33079
- Part serial: BNG40665
- Condition: Worn
- Location: Zone 800
- Part time: 6,936 hours, 2,318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT MATERIAL IS WORN REMOVED AND REPLACED R 1 SERVICE DOOR SLIDE I.A.W. MM 25-66-01-400-802 OPS CKS GOOD PARTS USED:  1950660,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1950660  SN OFF 0665 SLIDE, FWD/AFT   OFF 29-2566-9-0006 0665 ON 29-2566-9-0006 5161 VERIFIED INSTALLATION OF THE R1 DOOOR SLIDE, VERIFIED PART NUMBER, SECURITY AND WORKMANSHIP REF AMM 25-66-01-400-802
